For my contact details and precise academic history please refer to my
I am a postdoctoral researcher at the
Laboratoire Jacques-Louis Lions of the
working with Jacques Smulevici.
Prior to my position in Paris, I held a research assistantship at the University of Cambridge,
where my mentor was Mihalis Dafermos.
I obtained my PhD from the University of Toronto, as a student of
[to access my thesis click here].
My research interests lie in analysis, partial differential equations and differential geometry. More particularly, I am interested
in the mathematical analysis of differential equations with a geometric background, like the Einstein equations in the context
of the classical theory of general relativity (GR).
One of my main goals is to understand the nature of singularities that are typically formed in the interior of black holes.
GR in Paris: A regular GR seminar is hosted at LJLL, the schedule can be found here, along with more
informal working group meetings. Everyone is welcome to join our sessions, for more information please consult our
- (with Jan Sbierski)
Generic blow-up results for the wave equation in the
interior of a Schwarzschild black hole, Arch. Ration. Mech. Anal. 235 (2020), Issue 2, 927-971. pdf
- (with Artur Alho and
Anne T. Franzen)
The wave equation near flat Friedman-Lemaître-Robertson-Walker and Kasner Big Bang singularities, J. Hyperbolic Differ.
Equ. 16 (2019), no. 2, pp. 379-400.
- (with Volker Schlue) On 'hard stars' in general relativity,
Ann. Henri Poincaré 20 (2019), Issue 7, pp 2135-2172. pdf
- (with Ilias Chenn and
Israel Michael Sigal)
The effective dynamics of the volume preserving mean curvature flow, J. Stat. Phys. 172 (2018), no. 2, 458-476. pdf
- On the backward stability of the Schwarzschild black hole singularity,
Comm. Math. Phys. 345 (2016), Issue 3, pp 923-971.
- (with Spyros Alexakis and
Dezhong Chen ) Singular Ricci solitons and their stability
under the Ricci flow, Comm. Partial Differential Equations 40 (2015), no. 12, 2123-
- (with Vassili Nestoridis) Generic approximation of functions by their Padé
approximants, J. Math. Anal. Appl. 408 (2013), no. 2, 744-750. pdf
- On a characterization of Arakelian sets, Izv. Nats. Akad. Nauk
Armenii Mat. 47 (2012), no. 6, 3-18. pdf